# SDR PIDA06038

- Difficulty date: April 3, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: JMCD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30757
- Aircraft time: 21,387 hours, 6,918 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Selector Switch
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS/MACH SELECTOR REQUIRES SEVERAL PUSHES TO CHANGE FROM MACH-IAS-MACH.  CLEANED IAS/MACH SELECTOR SWITCH AND PERFORMED SATISFACTORY ADJ/TEST PER MM 22-30-00.
